Anafranil (Clomipramine) Withdrawal Symptoms?

I have been taking Anafranil for over 2 years now, and everytime I miss taking one or two doses, I become really dizzy and naseaus. My doctor told me I can stop taking it now since he put me on a new medication. He didn't mention anything about quitting cold turkey, though, because I only have 75mg pills. Anyways, I stopped taking it several days ago and now I'm getting really dizzy and naseaus. Does anyone know how long these withdrawal symptoms will last?

Answer:
Usually a few days, if it becomes worse go see your doctor.

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • I dont know what its actually called; does anyone have anxiety when they look at certain textures?
  • Anger problems can you over come them?
  • Depression?
  • Why am i so depressed??
  • Cry=Dehydration?
  • Can you explain to me why I feel like I haven`t grieved over my mother`s` death?
  • Please help i keep thinking about hurting myself and i'm always depressed?
  • Does anyone know a site to talk to others about Alzheimer's?
  • "Life sucks and then you die"?
  • Concerta (methylphenidate) and no appetite?
  • Can anyone explain why someone would WANT to hold a mental disorder?
  • Can Effexor and Wellbutrin cause palllpitations?
  • My friend is having trouble sleeping...what are some foods that can help him?